# SDR AWXA200200118

- Difficulty date: January 23, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65709471
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A GOUGE .009 TO .027 DEEP X 7" LONG WAS FOUND ON THE #1 ENGINE AFT PYLON INBOARD SIDE SKIN JUST FORWARD OF THE FLIPPER DOOR. MAINTENANCE REMOVED THE CLOSEOUT DOUBLER BELOW MIDFLAP OUTBOARD ATTACH POINT ON INBOARD SIDE OF PYLON; TRIMMED OUT DAMAGED SKIN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS; FABRICATED REPAIR SKIN AND SPLICE DOUBLER AND INSTALLED REPAIRS IAW AWA ER 15-5400-02036-TB2.
